# SDR SWAA2024022943467

- Difficulty date: January 21, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT ASSY OVERHEAD STOWAGE BIN 5 LH AT PASSENGER CABIN.   REPLACED EMERGENCY LIGHT ASSY OVERHEAD STOWAGE BIN 5 LH AT PASSENGER CABIN IAW B737-700 AMM 33-51-03-960-802.  TESTED OK.
